This is a safe place to share your experiences of others considering or on hormonal treatment.
Posted on: Jan 11, 2018 11:38AM - edited Jan 11, 2018 11:38AM by Herculesmulligan
Something weird happened today. I was eating my breakfast as usual when I got an intense epigastric pain that built over 10 minutes or so. It felt like an intense pressure in my lower esophagus or upper stomach. Then I vomited part of my breakfast and felt fine. I thought I had caught a stomach virus so I called in to work but I've been absolutely fine. So my question is.... I have horrendous muscle spasms from tamoxifen but usually in my feet legs and occasionally shoulder/neck. Could this spasm be a side effect of tamoxifen too?Log in to post a reply
Page 1 of 1 (13 results)
Posts 1 - 13 (13 total)
Jan 12, 2018 01:16AM Peregrinelady wrote:It sounds like acid reflux to me. What were you eating? Have you experienced this before?
Jan 12, 2018 02:36AM Chiarara wrote:
Sounds like gastritis, or something of that type. Yes, vomiting is listed as a less common SE. But there are many other things that can cause vomiting. Hopefully, it is a one-off occurrence
Jan 12, 2018 05:21AM NotVeryBrave wrote:
While I don't think it was Tamoxifen, anything is possible. I understand you wondering about that. I also had absolutely ridiculous muscle spasms while on Tamoxifen - leg and feet cramps every night repeatedly but also occasionally in my abdomen or neck. Those were especially disconcerting.
Jan 12, 2018 05:30AM marijen wrote:
Esophageal spasms is a real condition usuall found in women between 60 and 80.
Jan 12, 2018 05:53AM Herculesmulligan wrote:
Thanks fir your input guys. Marijen I read that article and I'm pretty sure that's what I had. But I just finished eating the exact same breakfast (Greek yogurt with honey, bagel thin with peanut butter, banana, tea, ice water, and a big handful of supplements and my tamoxifen) and it all went down fine. Very weird.
Jan 13, 2018 08:07PM Artista964 wrote:
i think because we are scared into side effects, and on this board, many more people posting problems than doing fine, that that the hormonal med is the first thing to think of over other possibilities.
Feb 6, 2018 06:44PM gb2115 wrote:
I have experienced this too, twice in the past month. Well, I think that's what happened. Sudden building back pain that started after swallowing food that was either quite dry or really cold. Chugging ice water makes it start feeling like that. It's hard to explain. Weird feeling. No vomiting though. I haven't been to the doctor about it because it went away both times (once after a couple hours) and the second time it took a day and a half---it was over the weekend and not an ER level issue especially during flu season--so I waited it out. By Monday it was gone. Reflux meds did nothing for it, and clearly I wasn't having a heart attack. Sure matches esophageal spasm symptoms though, except for I am only 39 and it's usually later in life... I have been on tamoxifen for 11 months or so. I have no clue if it's connected or if my (39 year old??!!) Esophagus is getting tired or something...
In any event, awful feeling. Interesting to hear others are getting it too.
Page 1 of 1 (13 results)